# SDR SIM2008F00007

- Difficulty date: July 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MBV INSPECTION FOUND CARGO DOOR SILL BETWEEN FRAMES 65-68 TO BE CORRODED.  REMOVED AND REPLACED CARGO DOOR SILL IAW EMB SRM 51-40-02.  ACFT WAS RETURNED TO SERVICE.  (S)
